im in the process of trying out for volleyball. and my abs and the rest of my body is on fire. Is there anything i can do to soothe the pain quickly? I cant be this sore tomorrow. cause it will kill ...
What are some ways i can get rid of a calf cramp? i have had this calf cramp since i had football tryouts today and how do i get rid of it? it only happens when i flex my muscle tightens up and feels ...
You can't OD on advil unless you pop the whole bottle.
i think so.. try midol. it always works.
no, no its not. ive taken 6 before and no side effects
yes it is. dont take more than 2 and make sure you eat before you take them or it can be real bad for your stomach. its also better if you dont take any, but you should also go talk to your doctor
Yes that's overdosing, everyone is different. If they don't show signs doesn't mean you wont either.
well depending on age advil usually says 2 for adults but for cramps i would say take midol or something of the sort. Advil is usually for small aches like joint aches
No, that would not produce an overdose. Advil (ibuprofen) is regularly given in larger doses by prescription but it is not a good idea to take larger doses without a doctor's recommendation. Ibuprofen can cause gastric irritation (gastritis, ulcers, GI bleeding) and therefor you should be very careful with your dosing.
If your stomach is not irritated AT ALL by taking the regular doses then you should be alright taking 3 or 4 (600-800mg). If you are small or sensitive to medication or gastric irritants than you really shouldn't exceed the OTC dose. If these factors do not apply then I personally would be comfortable recommending you take that quantity.
I hope this helps and you get some relief!
taking more that 2 increases other issues like stomache ulcers. and it can also kill good bacteria in your body that can cause more issues.
but no if you do its not going to kill you
4 advil is the standard prescription a doctor prescribes. I don't think 4 would hurt if you used them for while you are cramping.
No, but no more than that OK? Drink one glass of water per pill , not all ot once though. It's probably hard to drink that muchwater with cramps but it will make better use of the Advil.Hope you feel better.
you should go get medicine for cramps..like pamprin or midol